0
RESEARCH PAPERS: Papers on Control Mechanics

Estimating Euclidean Reachable Sets for Retarded Functional Differential Equations With Bounded Delay

[+] Author and Article Information
J. E. Gayek

Department of Mathematics, Trinity University, San Antonio, TX 78284

J. Dyn. Sys., Meas., Control 111(4), 626-630 (Dec 01, 1989) (5 pages) doi:10.1115/1.3153105 History: Received February 22, 1988; Online July 21, 2009

Abstract

A Lyapunov-like theorem is presented for finding an upper estimate on the set of points in R n which are reachable from an initial set of continuous functions φ:[−r, 0] → R n which satisfy sup[−r, 0] | φ(s)| < δ where the dynamics of the system are governed by n first order retarded functional differential equations with bounded delay subject to bounded control. An example is given for a second order delay-differential equation.

Copyright © 1989 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In